# SDR UALA2011092905282

- Difficulty date: September 29, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 40,420 hours, 4,922 cycles
- Engine: Pwa PW40903
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Broken
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HANDLE ON E & E BAY ACCESS HATCH BROKEN.  REPLACED HANDLE FOR E & E BAY ACCESS HATCH.
